I have a quick question about supposed testosterone-inducing supplements. I have been reading a lot about women taking these supplements (supposed to shred fat, gain muscle, increase performance, increase libido). The main ingredient in these supplements are D-Aspartic Acid (which is not recommended for women to take?) and Vitamin D.
I’m almost finished with a bottle I purchased last month (testofuel). I am 53, 5’4", 130 lbs, wear a size XS or size 2-3 (depending on the clothes). Measurements are 36 x 25 x 37 (almost to my goal!). I am also 1.5 years post menopause. I started taking this last month to assist in fat loss (I am currently doing a program designed for fat loss by Christian for the last 2 months…I used to drop fat so fast, not so much after menopause.) It should also be noted that before my hormonal changes, I had very low estrogen to begin with. I always had to take low estrogen birth control as my body is very sensitive to estrogen (nausea) if I did not take small microdoses
My results so far since taking the supplement?
Well, my obliques are showing big time and my abs are finally somewhat visible (lost about half of my little pooch belly, I had 3 kids with minimal stretch marks). My glutes are rounder, hammies are a little more defined and a layer of fat is leaving them as we speak. I have always struggled with upper body gains, which are beginning to come along now. I am so happy with the results, I almost have back my 30 year old body! I was probably 20% body fat before taking the bottle, maybe now 19%? Almost to my goal of 18% ( less that that is not sustainable for my metabolism.). I have not taken measurements yet as my tape is all packed up (in the process of moving). One interesting thing is that my libido is usually crazy out of control (yes, even post menopause, my poor husband lol), but have found that it has decreased a little after taking this supplement. I still have a sex drive, but it is much more controlled than it was before. I thought it was supposed to increase it in women? Mine dipped down a little. Weird. I kinda miss my crazy libido.
My only concern with taking this is that I am reading that women should not take D-Aspartic Acid. One article concludes that since women do not have testicles, the D-Aspartic Acid is not actually used by woman. If this is the case, why did I have so much progress while taking this supplement? Vitamin D might be the contributing factor, I’m not sure. I was taking 5000/ui’s of VitD before taking this supplement and have ceased taking it while taking the supplement. I believe the supplement has 4000/ui’s of VitD per dose ( you take 4 doses a day). All I can say is that there is visible progress. Husband can see the progress as well, but does not know that I am taking this supplement.
Anyone have any feedback on this? I am waiting for my second bottle to come, will probably stop taking after this second bottle.
Which brings up another question. Wonder what is going to happen to my progress when I stop taking it. Will it all go away?